# SDR RJEF20180924001

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 16,029 hours, 5,356 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PHASE OF FLIGHT TAI369 FROM SAL TO MDE, THE AIRCRAFT HAD FAILURE INDICATION OF EPR ENGINE 2, DUE THAT REASON DIVERTED TO PTY FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING AT PTY THE PILOT REPORTED: ENG 2 EPR MODE FAULT. MAINTENANCE PERSONNEL VERIFIED THAT THE FAILURE IS DEFERRABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
